Advertisement

Stochastically larger component of a random vector

  • Takemi Yanagimoto
  • Masaaki Sibuya
Article

Summary

Definitions of different strengths are given to the notion of ‘a stochastically larger component of a two-dimensional random vector.’ Some of them reduce to the known definitions of stochastic order relationship when the components are stochastically independent. The definitions and the approach are related to nonparametric problems.

Keywords

Random Vector Measurable Subset Stochastic Order Independent Case Finite Markov Chain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Lehmann, E. L. (1955). Ordered families of distributions,Ann. Math. Statist.,26, 399–419.MATHMathSciNetGoogle Scholar
  2. [2]
    Lehmann, E. L. (1959).Testing Statistical Hypotheses, Wiley, New York.Google Scholar
  3. [3]
    Pfanzag, J. (1964). On the topological structure of some ordered families of distributions,Ann. Math. Statist.,35, 1216–1228.MathSciNetGoogle Scholar
  4. [4]
    Yanagimoto, T. (1972). Families of positively dependent random variables. (To be published in this journal.)Google Scholar
  5. [5]
    Yanagimoto, T. and Sibuya, M. (1972). Test of symmetry of a one-dimensional distribution against positive biasedness. (To be published in this journal.)Google Scholar

Copyright information

© Institute of Statistical Mathematics 1972

Authors and Affiliations

  • Takemi Yanagimoto
  • Masaaki Sibuya

There are no affiliations available

Personalised recommendations